# SDR CALA2014042800516

- Difficulty date: April 28, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 65,949 hours, 16,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, FRAME AT STA 1540 HAS CRACK AT ATTACH FASTENER BETWEEN STRINGER 8L & STRINGER 9L.  . INSPECT REPAIR IAW SRM 53-00-07 REPAIR 1, PG 207.  16,571 CYCLES NOW.  INSPECTION THRESHOLD ZONE 3, 12,000 FLT CYCLES FROM REPAIR INSTALL OR 50,000 AIRFRAME FLT CYCLES, WHICHEVER COMES FIRST.  REPEAT INSPECTION METHOD DVI, INTERVAL 12,000 FLT CYCLES.  INSPECT CABIN FRAME STA 1540, STRINGER 8L - 9L ZONE 3 REPAIR IAW SRM 53-00-07 REPAIR 1 PG 207, 12,000 FLT CYCLES FROM REPAIR INSTALLATION OR 50,000 TOTAL AIRFRAME FLT CYCLES WHICHEVER FIRST, REPEAT EVERY 12,000 FLT CYCLES THEREAFTER.
